# SDR UPS06M46732

- Difficulty date: January 25, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 46,984 hours, 9,427 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORIZONTAL STABILIZER BARREL NUT HOLE NR 8L EXISTING REPAIR BUSHING FOUND CORRODED.  CORRODED REPAIR BUSHING REMOVED.  CORROSION AT BORE REMOVED.  BOTTOM SURFACE CLEANED, REMAINING BLEND OUT AT BORE 0.035"DEEP EXCEEDED LIMIT.  DVI CARRIED OUT, NO CORROSION FOUND.  BORE AND BOTTOM PERIPHERY RADIUSES 12R AND SMOOTHENED.  FAB AND PROTECTED REPAIR SLEEVE BUSHING.  SEALANT AND PRIMER APPLIED ED.  REPAIR CARRIED OUT AT BORE NR 8L IS ACCEPTABLE IAW EN 1050-06.
